Ask The Doctor > Questions & Answers > Question I had given my girlfriend plan b agter a

Question I had given my girlfriend plan b agter a

Patient: Question. I had given my girlfriend plan b agter a condom misadventure. I do not believe that the condom brokebut i gave her plan b just to be safe. That was about 2-3 weeks ago. She has gotten her peiod after plan b and shes been off her period for about 4 days now and she just got her period again today. What does that mean?

 

 

Doctor: Hello,Thanks for the query.Plan B is an emergency contraception, it can cause irregular cycles and bleeding can g et heavy. Do not worry if bleeding is with in normal limits.If bleeding gets heavy consult a gynecologist. She has no chance of pregnancy as she has got her cycles after plan b.Do not use plan b regularly. It is only for emergency use.Feel free for any further clarifications.Hope this helped.Regards

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment